# SDR F3LA2022030900006

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07642
- Aircraft time: 14,747 hours, 6,372 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P7109
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NOTICED MUSTY DRY ODOR APU BLEED OPERATION ON THE GROUND WITH ENGINES OFF. CABIN ODOR REPORT SHEET WAS SUBMITTED TO MCC  -  CORRECTIVE ACTION: REFERANCE LP 210021 ITEM 2PERFORMED TSM INSPECTION 05-50-00-810-831-A. FOUND TO BE APU LEVEL A/C/W APU INSPECTION AMM 49-00-00-200-812. NO DEFECTS NOTED. PLACED ON MEL 49-10-01A C/N#1180435 DUE DATE3/17/2022. MX PRODEDURES C/W.PLACARDS INSTALLED W/MCC DR 434470
